# SDR UIEA00046

- Difficulty date: October 13, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Part time: 77,259 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF LEFT WING LEADING EDGE INTERIOR BAY, THE LOWER WING SKIN WAS FOUND CORRODED BOTH SIDES OF FSSO 1381.5.  CORRODED AREA OF LEFT WING SKIN WAS CUT OUT, AREA TREATED, ECI CHECKED, FLAT PEENED.  FILLER AND DOUBLER MANUFACTURED.  INSTALLED IAW ATLAS AIR EO 4757A073.  FORM 8110-3 ISSUED.  (X)
